# SDR UALA2011102505789

- Difficulty date: October 24, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,162 hours, 9,810 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT 6H FWD EMERGENCY LIGHT MISSING.  INSTALLED EMERGENCY LIGHT.
